Illinois Journal of Mathematics

Copies of $l_{\infty}$ in Köthe spaces of vector valued functions

Giovanni Emmanuele

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 36, Issue 2 (1992), 293-296.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987536

Digital Object Identifier
doi:10.1215/ijm/1255987536

Mathematical Reviews number (MathSciNet)
MR1156629

Zentralblatt MATH identifier
0742.46017

Subjects
Primary: 46E40: Spaces of vector- and operator-valued functions
Secondary: 46B25: Classical Banach spaces in the general theory

Citation

Emmanuele, Giovanni. Copies of $l_{\infty}$ in Köthe spaces of vector valued functions. Illinois J. Math. 36 (1992), no. 2, 293--296. doi:10.1215/ijm/1255987536. https://projecteuclid.org/euclid.ijm/1255987536


Export citation